MAUDE Adverse Event Report: ABBOTT TENDRIL STS; NO MATCH

ABBOTT TENDRIL STS; NO MATCH
Model Number 2088TC/100
Medical Device Problem Codes Break (1069); Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
During an elective replacement procedure, it was not possible to retract the helix on the left ventricular (lv) lead.Lv helix damage was alleged.As a result, the lv lead was explanted to resolve the event.The patient was stable.
 
Event or Problem Description
Additional information was received that there is lead damage that was confirmed visually.
 
Additional Manufacturer Narrative
The reported events of ¿the electrode tip came loose¿ and helix mechanism issue were confirmed.As received, a complete lead was returned in two pieces with the helix found extended and clogged with blood/tissue.Visual inspection found the connector pin was broken / separated from the connector assembly consistent with procedural damage.After cutting and cleaning the distal end of the lead, the helix could be retracted and extended by applying torque directly to the inner coil.The full helix extension length was measured within specification.The cause of the reported events was due to the helix being clogged with blood/tissue and excessive forces resulted in the connector pin to be pulled out of the connector assembly consistent with procedural damage.Electrical testing did not find any indication of conductor fractures or internal shorts.

Brand Name
TENDRIL STS
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19237678
Report Number2017865-2024-40179
Device Sequence Number12761610
Product Code NVN
UDI-Device Identifier05414734505031
UDI-Public(01)05414734505031(10)P000193548(17)270131
Combination Product (Y/N)Y
Initial Reporter CountrySP
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2088TC/100
Device Lot NumberP000193548
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer05/06/2024
06/06/2024
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date05/20/2024
06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown